Structure theorems for radical extensions of fields
Norris, Michael ; Vélez, Williams
Acta Arithmetica, Tome 36 (1980), p. 111-115 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:205726
@article{bwmeta1.element.bwnjournal-article-aav38i2p111bwm,
     author = {Norris, Michael and V\'elez, Williams},
     title = {Structure theorems for radical extensions of fields},
     journal = {Acta Arithmetica},
     volume = {36},
     year = {1980},
     pages = {111-115},
     zbl = {0492.12011},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav38i2p111bwm}
}
Norris, Michael; Vélez, Williams. Structure theorems for radical extensions of fields. Acta Arithmetica, Tome 36 (1980) pp. 111-115. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav38i2p111bwm/